# SDR SWIA202509300029

- Difficulty date: September 29, 2025
- Submitted: September 30, 2025
- Operation: Air carrier
- Aircraft: N171SY
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000485
- Aircraft time: 28,453 hours, 17,546 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DUE TO BIRD STRIKE, FOUND DENT ON FWD FUSELAGE LOWER LH SIDE SKIN. THE DENT IS LOCATED BETWEEN FR01 AND FR02, AND BETWEEN STGR 25L AND STGR 26L. IT MEASURES 3.3 INCHES LONG, 2.75 INCHES WIDE, AND 0.077 INCHES DEEP. THERE IS A CREASE AND OIL CANNING PRESENT.  (FILED OPEN)
